# SDR TRAX200700360

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 10,905 hours, 7,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 333 STRINGER 27.  REMOVED FASTNERS AND BLENDED CORRISION IAW CRJ 700 SRM 51-42-06.  PERFORMED THICKNESS MEASUREMENT OF BLEND AREA AT FS 333, STR 27 IAW CRJ 700 NDTM 51-20-004.  MINIMUM THICKNESS IS .047".  SUBMITTED AND RECIEVED REO 670-53-21-260 FOR FS 333 AT STR27. BLENDOUT IS WITHIN LIMITS OF REO 670-53-21-260 ITEM 12. PERFORMED EDDY CURRENT INSPECTION OF BLEND AREA AT FS 333, STR. 27 IAW REO 670-53-21-260 PER CRJ 700 NDTM 51-20-006.  NO DEFECTS NOTED.  INSTALLED NEW FASTENERS WHERE THEY WERE REMOVED FOR CORROSION REMOVAL IAW CRJ 700 SRM 51-42-06.  TREATED, PRIMED AND PAINTED SKIN WHERE RIVETS WERE REMOVED IAW CRJ 700 SRM 51-26-01. JOB COMPLETE.
